# SDR C77A2015022800003

- Difficulty date: February 28, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FUSELAGE CTL III LT SHEAR PANEL HAS CORROSION BETWEEN FRAME 87 & 88 FROM Y= 304 - Y=1041.4.  R & R SHEAR PANEL 170-65927-007 IAW SRM 51-42-02 WO 6213171H9 & EO E175-5300-100 REV IR WO 1834035.
